RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1984, Volume 61, Number 2, Pages 199–213 (Mi tmf5685)  

This article is cited in 4 scientific papers (total in 5 papers)

Oscillating weakly localized solutions of the Korteweg–de Vries equation

R. G. Novikov, G. M. Henkin


Abstract: The classical inverse scattering method is adapted to obtain weakly localized solutions of the KdV equation for which the transmission coefficient of the scattering matrix can vanish for a finite set of momenta.

Full text: PDF file (1200 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 61:2, 1089–1099

Bibliographic databases:

Received: 08.02.1984

Citation: R. G. Novikov, G. M. Henkin, “Oscillating weakly localized solutions of the Korteweg–de Vries equation”, TMF, 61:2 (1984), 199–213; Theoret. and Math. Phys., 61:2 (1984), 1089–1099

Citation in format AMSBIB
\Bibitem{NovHen84}
\by R.~G.~Novikov, G.~M.~Henkin
\paper Oscillating weakly localized solutions of the Korteweg--de Vries equation
\jour TMF
\yr 1984
\vol 61
\issue 2
\pages 199--213
\mathnet{http://mi.mathnet.ru/tmf5685}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=778544}
\zmath{https://zbmath.org/?q=an:0563.35071}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 61
\issue 2
\pages 1089--1099
\crossref{https://doi.org/10.1007/BF01029110}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AKD1300004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5685
  • http://mi.mathnet.ru/eng/tmf/v61/i2/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. A. Sharipov, “Finite-zone analogues of $N$-multiplet solutions of the Korteweg–de Vries equation”, Russian Math. Surveys, 41:5 (1986), 165–166  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. R. A. Sharipov, “Multiplet solutions of the Kadomtsev–Petviashvili equation against a finite-zone background”, Russian Math. Surveys, 42:5 (1987), 177–178  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. B. Matveev, “Positons: Slowly Decreasing Analogues of Solitons”, Theoret. and Math. Phys., 131:1 (2002), 483–497  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Rybkin A., “The Hirota tau-function and well-posedness of the KdV equation with an arbitrary step-like initial profile decaying on the right half line”, Nonlinearity, 24:10 (2011), 2953–2990  crossref  isi
    5. B. Berndtsson, S. V. Kislyakov, R. G. Novikov, V. M. Polterovich, P. L. Polyakov, A. E. Tumanov, A. A. Shananin, C. L. Epstein, “Gennadi Markovich Henkin (obituary)”, Russian Math. Surveys, 72:3 (2017), 547–570  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:270
    Full text:73
    References:34
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019